VOL. 40 · NO. 1 | 2010
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 40 (1), (2010)
No abstract available
Articles
Youssef Azouzi, Karim Boulabiar
Rocky Mountain J. Math. 40 (1), 1-12, (2010) DOI: 10.1216/RMJ-2010-40-1-1
KEYWORDS: Band projection, complex Riesz algebra, Dedekind complete complex Riesz space, diagonal operator, lattice homomorphism, regular operator, spectrum, 06F25, 46A40, 46A40, 47A10, 47B65
No abstract available
Mouffak Benchohra, Samira Hamani, Juan J. Nieto
Rocky Mountain J. Math. 40 (1), 13-26, (2010) DOI: 10.1216/RMJ-2010-40-1-13
KEYWORDS: Differential inclusion, boundary value problem, integral boundary conditions, lower and upper solution, truncation map, fixed point, 34A60, 34B15
No abstract available
Alejo Barrio Blaya, Víctor Jiménez López
Rocky Mountain J. Math. 40 (1), 27-49, (2010) DOI: 10.1216/RMJ-2010-40-1-27
No abstract available
Sigrun Bodine, D.A. Lutz
Rocky Mountain J. Math. 40 (1), 51-75, (2010) DOI: 10.1216/RMJ-2010-40-1-51
KEYWORDS: Differential equations, perturbations, dichotomy conditions, asymptotic behavior, difference equations
No abstract available
Fernanda Botelho, James E. Jamison
Rocky Mountain J. Math. 40 (1), 77-83, (2010) DOI: 10.1216/RMJ-2010-40-1-77
KEYWORDS: isometry, circular projections, ‎Banach spaces, 47A65, 47B15, 47B37
No abstract available
Walter Carlip, Lawrence Somer
Rocky Mountain J. Math. 40 (1), 85-116, (2010) DOI: 10.1216/RMJ-2010-40-1-85
KEYWORDS: Lucas, Fibonacci, distribution, stability, 11B39, 11B50, 11B37, 11K36
No abstract available
Yuan-You Fu-Rui Cheng
Rocky Mountain J. Math. 40 (1), 117-153, (2010) DOI: 10.1216/RMJ-2010-40-1-117
KEYWORDS: Ingham's theorem, primes in short interval, explicit estimates, density theorem, divisors, 11Y35, 11N05
No abstract available
Robin De Jong
Rocky Mountain J. Math. 40 (1), 155-176, (2010) DOI: 10.1216/RMJ-2010-40-1-155
No abstract available
M. De La Sen
Rocky Mountain J. Math. 40 (1), 177-207, (2010) DOI: 10.1216/RMJ-2010-40-1-177
KEYWORDS: Controllability, positive systems, reachability, singular systems, time-delay systems, 93C23, 34K45, 34L40, 93C05, 93C23
No abstract available
Z. Ditzian, A. Prymak
Rocky Mountain J. Math. 40 (1), 209-223, (2010) DOI: 10.1216/RMJ-2010-40-1-209
No abstract available
Graziano Gentili, Daniele C. Struppa
Rocky Mountain J. Math. 40 (1), 225-241, (2010) DOI: 10.1216/RMJ-2010-40-1-225
No abstract available
Robert M. Kauffman, Mayumi Sakata
Rocky Mountain J. Math. 40 (1), 243-277, (2010) DOI: 10.1216/RMJ-2010-40-1-243
KEYWORDS: 46L10, 47E05, 47F05, 47B25, 11F25, 11F03
No abstract available
Enno Kolk
Rocky Mountain J. Math. 40 (1), 279-289, (2010) DOI: 10.1216/RMJ-2010-40-1-279
KEYWORDS: 46B45, 47A05, 46B15, 40C05, 40H05
No abstract available
Hua Mao, Gang Wang
Rocky Mountain J. Math. 40 (1), 291-303, (2010) DOI: 10.1216/RMJ-2010-40-1-291
KEYWORDS: Matroid of arbitrary cardinality, basis, base axiom, Boolean lattice, 05B35, 06E05
No abstract available
C.V. Pao
Rocky Mountain J. Math. 40 (1), 305-311, (2010) DOI: 10.1216/RMJ-2010-40-1-305
KEYWORDS: Positive eigenvalues and eigenfunctions, degenerate quasilinear elliptic equations, upper and lower solutions, 35J70, 35J25, 35P30
No abstract available
Toru Sasahara
Rocky Mountain J. Math. 40 (1), 313-320, (2010) DOI: 10.1216/RMJ-2010-40-1-313
KEYWORDS: 53C42, 53B25
No abstract available
Renming Song, Zoran Vondraček
Rocky Mountain J. Math. 40 (1), 321-337, (2010) DOI: 10.1216/RMJ-2010-40-1-321
KEYWORDS: subordinator, Potential Density, Lévy measure, Bernstein function, log-convex function, 60G51, 60J45, 60J75
No abstract available
G.L. Waghmare
Rocky Mountain J. Math. 40 (1), 339-366, (2010) DOI: 10.1216/RMJ-2010-40-1-339
KEYWORDS: Symmetric trilinear integral transform, distribution, 46F12, 46F05
No abstract available
Back to Top